# SDR CALA2025110711003

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 33,969 hours, 12,519 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A820015
- Condition: Damaged
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RIGHT MLG DOOR AND ATTATCHING HARDWARE DEPARTED AIRCRAFT AFTER MLG NO1 BLOW OUT REF LOGPAGE 6831361 FOR EVENT IMAGES ADDED TO LOGPAGE SDR ADDED TO LOGPAGE SDR CORRECTED CORRECTION TO DISCREPANCY: "LEFT MLG DOOR".  NO DEFECTS IDENTIFIED ON RIGHT MLG DOOR AT THIS TIME
